# SDR SWAA2021122842336

- Difficulty date: November 9, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO STA. 947.5 L ANGLE HAS CORROSION AT AFT BULKHEAD LOWER SECTION. ; / [01] REMOVED AFT CARGO STA. 947.5 L ANGLE AT AFT BULKHEAD LOWER CENTER SECTION TO F.O.M; [02] REMOVED DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.; [03] CA #2 YES IT IS OUT OF LIMITS; [04] PARTS DATA UPDATE ONLY; [05] REMOVED AND REPLACED L ANGLE PER SRM 51-40-02.; [06] C/W INSPECTION. SEE INDIVIDUAL SIGN OFFS FOR WORK ACCOMPLISHED
